# SDR MFGA20131212011

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N418GJ
- Make and model: Beech 400A
- Aircraft serial: RK418
- Aircraft time: 5,548 hours, 4,703 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON APPROACH TO LAND AT FWA WHEN THE PILOT SELECTED GEAR DOWN, THEY HAD THREE GREEN & A RED LIGHT, INDICATING THAT THE GEAR WAS DOWN & LOCKED BUT THE GEAR DOORS MAY NOT BE UP.  THE CREW USED THE NITROGEN TO RETRACT THE GEAR DOORS & THE LIGHT WENT OUT, THEY LANDED WITHOUT INCIDENT.  THE ACFT WAS LOOKED AT & THE GEAR WAS CYCLED THRU 5 TIMES FAULT FREE.  LOOKED THE GEAR OVER SERVICED THE NITROGEN & DETERMINED THEY COULD NOT DUPLICATE THE PROBLEM.  CHANGED ONE LT GEAR DOOR DOWN SWITCH JUST BECAUSE IT FELT RATCHETY WHEN MOVED BY HAND, BUT WE COULD NOT DUPLICATE THE PROBLEM.
